# SDR CA000928008

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 64,872 hours
- Engine: Pwa JT8D17
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 591005013
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON SERVICE CHECK FOUND LOWER RUDDER DEFLECTED TO THE LEFT WITH ZERO INPUT, A SYSTEM PRESSURIZED. FURTHER TROUBLE SHOOTING REVEALED LOWER RUDDER PCU BYPASSING. LOWER RUDDER PCU REPLACED AND INSTALLATION LEAK, FUNCTION INSPECTED SERVICEABLE IN ACCORDANCE WITH MM 27-20-141.
